HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
Peer-reviewed Journal Articles, etc >

Persistent currents in Möbius strips

Files in This Item:
PRB67.pdf82.4 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Persistent currents in Möbius strips
Authors: Yakubo, Kousuke1 Browse this author →KAKEN DB
Avishai, Yshai Browse this author
Cohen, Doron Browse this author
Authors(alt): 矢久保, 考介1
Issue Date: 31-Mar-2003
Publisher: American Physical Society
Volume: 67
Start Page: 125319
Publisher DOI: 10.1103/PhysRevB.67.125319
Abstract: The relation between the geometry of a two-dimensional sample and its equilibrium physical properties is exemplified here for a system of noninteracting electrons on a Möbius strip. Dispersion relation for a clean sample is derived and its persistent current under moderate disorder is elucidated, using statistical analysis pertinent to a single sample experiment. The flux periodicity is found to be distinct from that in a cylindrical sample, and the essential role of disorder in the ability to experimentally identify a Möbius strip is pointed out.
Rights: Copyright © 2003 American Physical Society
Type: article
Appears in Collections:工学院・工学研究院 (Graduate School of Engineering / Faculty of Engineering) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 矢久保 考介

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University